Formules de Lefschetz délocalisées
Séminaire Équations aux dérivées partielles (Polytechnique) dit aussi "Séminaire Goulaouic-Schwartz" (1984-1985), Exposé no. 7, 12 p.
@article{SEDP_1984-1985____A7_0,
     author = {Bismut, Jean-Michel},
     title = {Formules de {Lefschetz} d\'elocalis\'ees},
     journal = {S\'eminaire \'Equations aux d\'eriv\'ees partielles (Polytechnique) dit aussi "S\'eminaire Goulaouic-Schwartz"},
     note = {talk:7},
     publisher = {Ecole Polytechnique, Centre de Math\'ematiques},
     year = {1984-1985},
     zbl = {0589.58026},
     mrnumber = {819773},
     language = {fr},
     url = {http://www.numdam.org/item/SEDP_1984-1985____A7_0/}
}
TY  - JOUR
AU  - Bismut, Jean-Michel
TI  - Formules de Lefschetz délocalisées
JO  - Séminaire Équations aux dérivées partielles (Polytechnique) dit aussi "Séminaire Goulaouic-Schwartz"
N1  - talk:7
PY  - 1984-1985
DA  - 1984-1985///
PB  - Ecole Polytechnique, Centre de Mathématiques
UR  - http://www.numdam.org/item/SEDP_1984-1985____A7_0/
UR  - https://zbmath.org/?q=an%3A0589.58026
UR  - https://www.ams.org/mathscinet-getitem?mr=819773
LA  - fr
ID  - SEDP_1984-1985____A7_0
ER  - 
Bismut, J. M. Formules de Lefschetz délocalisées. Séminaire Équations aux dérivées partielles (Polytechnique) dit aussi "Séminaire Goulaouic-Schwartz" (1984-1985), Exposé no. 7, 12 p. http://www.numdam.org/item/SEDP_1984-1985____A7_0/

[1] M.F. Atiyah and R. Bott: A Lefschetz fixed point formula for elliptic complexes. I. Ann. of Math. 86 (1967), 374-407.II 88 (1968), 451-491. | MR 212836 | Zbl 0161.43201

[2] M.F. Atiyah, R. Bott, and V.K. Patodi: On the heat equation and the index theorem. Invent. Math. 19 (1973), 279-330. | MR 650828 | Zbl 0257.58008

[3] M.F. Atiyah, F. Hirzebruch: Spin-manifolds and group actions. In Essays in Topology and related topics. Dedicated to G.de Rham p18-28.A. Haefliger and R. Narasimhan ed.Berlin -Springer 1970. | MR 278334 | Zbl 0193.52401

[4] M.F. Atiyah and I.M. Singer: The index of elliptic operators III Ann. of Math.87 (1968), 546-604. | MR 236952 | Zbl 0164.24301

[5] N. Berline, M. Vergne: Zéros d'un champ de vecteurs et classes caractéristiques équivariantes. Duke Math. Journ 50 (1983), 539-549. | MR 705039 | Zbl 0515.58007

[6] N. Berline, M. Vergne: Une démonstration simple de la formule de l'indice équivariant. A paraître.

[7] J.M. Bismut: The Atiyah-Singer Theorems: a probabilistic approach I. The index theorem. J. Funct. Anal. 57 (1984), p.56-99 II The Lefschetz fixed point formulas. Ibid. 57 (1984), 329-348. | MR 744920 | Zbl 0556.58027

[8] J.M. Bismut: Index theorem and equivariant cohomology on the loop space. A paraître dans Comm. Math. Physics (1984). | MR 786574 | Zbl 0591.58027

[9] J.M. Bismut: The infinitesimal Lefschetz formulas: A heat equation proof. A paraître dans J. Funct. Anal. (1985). | MR 794778 | Zbl 0572.58021

[10] J.M. Bismut: Large deviations and the Malliavin calculus. Progress in Math. n°45: Birkhaüser 1984. | MR 755001 | Zbl 0537.35003

[11] P. Gilkey: Lefschetz fixed point formulas and the heat equation. In " Partial differential equations and geometry".Park City Conf.1977 (C. Byrne ed.) Lecture Notes in Pure and Appl. Math. n°48, 91-147. Dekker: New-York 1979. | MR 535591 | Zbl 0405.58044

[12] E. Witten: Supersymmetry and Morse theory. J. of Diff. Geom. 17 (1982) 661-692. | MR 683171 | Zbl 0499.53056